TU Darmstadt / ULB / TUbiblio

General representations of polynomial elastic fields

Wang, Min-Zhong and Xu, Bai-Xiang and Zhao, Ying-Tao (2012):
General representations of polynomial elastic fields.
In: Journal of Applied Mechanics, ASME, pp. 021017, 79, (2), ISSN 0021-8936,
[Article]

Item Type: Article
Erschienen: 2012
Creators: Wang, Min-Zhong and Xu, Bai-Xiang and Zhao, Ying-Tao
Title: General representations of polynomial elastic fields
Language: English
Journal or Publication Title: Journal of Applied Mechanics
Volume: 79
Number: 2
Publisher: ASME
Divisions: 11 Department of Materials and Earth Sciences
11 Department of Materials and Earth Sciences > Material Science
11 Department of Materials and Earth Sciences > Material Science > Mechanics of functional Materials
Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Date Deposited: 23 Oct 2014 15:42
Identification Number: doi:10.1115/1.4005556
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item